MathSciNet Relay Station
MathSciNet bibliographic data
MR1896402 05A17 (11P81)
Yee, Ae Ja A combinatorial proof of Andrews' partition functions related to Schur's partition theorem. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2229–2235 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement